Archiv der Mathematik

, Volume 47, Issue 4, pp 372–375

A generalization of the Cheeger-Gromoll splitting theorem

  • Gregory J. Galloway


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    W. Ambrose, A theorem of Myers. Duke Math. J.24, 345–348 (1957).Google Scholar
  2. [2]
    J. Cheeger andD. Gromoll, The splitting theorem for manifolds of nonnegative Ricci curvature. J. Differential Geom.6, 119–128 (1971).Google Scholar
  3. [3]
    C. Chicone andP. Ehrlich, Line integration of Ricci curvature and conjugate points in Lorentzian and Riemannian manifolds. Manuscripta Math.31, 297–316 (1980).Google Scholar
  4. [4]
    J.-H. Eschenburg andE. Heintze, An elementary proof of the Cheeger-Gromoll splitting theorem. Ann. Glob. Anal. and Geom.2, 141–151 (1984).Google Scholar
  5. [5]
    G. Galloway, Some results on the occurrence of compact minimal submanifolds. Manuscripta Math.35, 209–219 (1981).Google Scholar
  6. [6]
    G. Galloway, Compactness criteria for Riemannian manifolds. Proc. Amer. Math. Soc.84, 106–110 (1982).Google Scholar
  7. [7]
    H. Wu, An elementary method in the study of nonnegative curvature. Acta Math.142, 57–78 (1979).Google Scholar

Copyright information

© Birkhäuser Verlag 1986

Authors and Affiliations

  • Gregory J. Galloway
    • 1
  1. 1.Department of MathematicsUniversity of MiamiCoral GablesUSA

Personalised recommendations